Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

heather135

Member
  • Total Reviews

    0
  • Content Count

    117
  • Joined

  • Last visited

Community Reputation

12 Neutral

1 Follower

About heather135

  • Rank
    Member
  • Birthday 11/30/1989

Profile Information

  • Gender
    Female
  • Location
    UK

Recent Profile Visitors

2505 profile views
  1. Hi guys, I completed a 4 month course of accutane last year for cystic acne. My skin is completely cleared up but it just looks like crap now. I have acne scars (hypertrophic, ice-pick etc) but apart from that my skin in general is horrible. It's hard to explain it. It's very dull looking, visible pores, uneven skin tone and looks generally unhealthy. I also have an under the skin blackhead that's been there since I was on accutane. I feel so depressed when I look in the mirror. I'm sitting
  2. Hey guys, I thought I'd start a new thread as I completed my 4 month accutane course a couple of months ago and thought I'd let the people that follow my last blog how things have been since finishing accutane. My accutane log is - So my course ended up being cut short a month, which I was a bit worried about but ever since I have stopped taking the pills I have not had one zit. I went through massive stress with my first set of University exams and still, not one zit. I am amazed.
  3. Please don't try tanning to even out the scars, I've been told by many doctors that this only makes scarring worse and harder to treat. I would see a dermatologist to see about your options. I'm currently going this but cannot be treated for 6 months because I just finished a course of accutane. I feel your pain, scarring is so tough to live with. x
  4. Glad u have finally gotten accutane, I just completed my four month course and I am completely clear U will get dry skin obviously and aching joints after exercising but if I were you I'd take the same approach I did. So many people have all these side effects from taking accutane but I think people are looking out for these side effects. My journey wasn't bad at all. The dryness is annoying but just take it in your stride and you will be fine
  5. Do you live in the UK? If so, go to your GP and request a referal to a dermatologist. If you live in a different country, I don't know what the procedure is for treatment but definately go see a dermatologist to find out what your options are. I have horrible acne scarring too and I'm hoping to one day get lazer resurfacing, as I've seen people get great results from that.
  6. I have just completed a course of accutane which dries out the skin to the max, I found that E45 cream was the best out of the bunch I tried. If your lips get dry then get one of Nivea's lip balms. The ones that come in a pot like vaseline. They have many different flavours, mines is rasperry and its lovely. I only discovered this stuff nearing the end of my treatment and it is by far the best for staying put on your lips. Vaseline etc I found just slides off after minutes and you're constantly
  7. Hey guys, it has been almost a month since I completed my accutane course, albeit they cut it by one month. The first few derm appointments I had were with an actual dermatologist and they said I would be on tane for 5 months. Then for the last couple of appointments I was seen by an 'acutane nurse'. They told me no it is 16 weeks bug hey ho I'm not complaining, my skin is clear, just a few blackheads left. Glad to finally be off it, even though my journey wasn't much to complain about, I am loo
  8. Day - I have no idea!! After the blisters cleared on my lips, they stayed away. They left loads of dead skin on my lips which was extremely easy to peel off and ever since then my lips haven't been anywehre near as dry as they had been! No cracks in the corners or anthing, lovely! Have been sticking to my normal lipbalm and everythings been fine. Started taking accutane again 3 days ago, a lower dose just to be safe. Had my derm appointment today and it was a nurse that took my appointment. D
  9. What would have been day 95. So I stopped taking my accutane pills on Thursday just passed. My lips came out in TONES of small blisters which conveniently got worse the day of a wedding reception I attended on Friday. I spoke to NHS 24 the night before and they mentioned something about alergies. This made me panic as I had just thought it was my lips going haywire from the dryness. The next day I phoned my derm who said it was very unlikely that it was an allergic reaction to the accutane an
  10. I had posted in my log a couple of days ago that mmy lips had come out in some strange lumps and bumps, today I have woke up with about ten of the on my lips and its sooo uncomforatble and quite sore does anyone know what it is and how to treat it? They're not coldsores. Sooo hating this.
  11. Day 90. My derm appointment was supposed to be on Friday just passed but I COMPLETELY FORGOT!! Arrgghhh! I had such a mad week with starting uni and my boyfriend broke his ankle so I've been running about after him!! Today was the first chance I got to phone to reschedule and the soonest appointment I could get was the 5th of October! What a bummer. I have 200mg of accutane left, all of my derm appointments have been less than 30 days apart so I have extra. So I'm now going to have to take 20
  12. gina, ty so much for replying bc im so devastated right now..my instincts are saying to stop taking it, but my heart is just crushed..it took me so long to decide to take accutane, was such a long journey, and now it seems i have to end it..it was so exciting to think that in 5 months i cld have clear skin...i feel so scared, its like what happens when i come off it? is my face just going to explode? i know i need to call my derm, but i know she's going to try to talk me into staying on it..i
  13. Day 85. 2 days til my next derm appointment and then month 4 begins! Wooo! I'm sure I don't need to get a blood test this time, here's hoping anyway! Slightly breaking out on my forhead the past coupla days, that might just be stress due to uni beginning though. Yesterday I started getting a sore throat and today it's much worse I think this may be due to my mouth/throat getting reaaaally dry when I'm trying to sleep at night recently, it's horrible. I bought kelo-cote advanced scar repai
  14. Hi Gina..my name is Lisa! I HATE steroids too..she prescribed prednisone to me few months ago for a bad cyst that she didnt want to shoot with cortisone again..i didnt know the side effects of prednisone so i took it happily..little did i know you can flare up after you come off it, which of course i did...was horrible...She thinks it might be blepharitis..its a condition where the eyelash follicles get clogged..and causes swelling..she says most of the time it is very treatable, but will be an
  15. Day 82. Wow, had to sit and double check my other posts to count what day I was on as I didn't think I was as far on as I am! Wooo! Lamost half way there, I think? Maybe more. Not really much to update skin-wise, I only have one active but without make-up it looks worse causa red marks n scars, can't wait to finish accutane so these red marks can fade! It's mainly side effects I wanna update on. I'm am getting verrrry tired pretty much all the time recently, and the joint n muscle aches ar
×